Nombre de documents

17

CV de Jean-Louis Clerc


Article dans une revue13 documents

  • Yan Fang Chen, Yan Tsai, Dario Bassani, Raphael Clerc, D Forgács, et al.. Evidence of Band Bending Induced by Hole Trapping at MAPbI3 Perovskite / Metal Interface. Journal of Materials Chemistry. A, Royal Society of Chemistry, 2016, <10.1039/C6TA08979H>. <hal-01388229>
  • Jean-Louis Clerc. Singular conformally invariant trilinear forms, IThe multiplicity one theorem. Transformation Groups, Springer Verlag, 2016, <10.1007/s00031-016-9365-x>. <hal-01277930>
  • Jean-Louis Clerc. Intertwining operators for the generalized principal series on a symmetric $R$-space. Transactions of the American Mathematical Society, American Mathematical Society, 2015, 367 (6), pp.4423-4458. <10.1090/S0002-9947-2014-06327-7>. <hal-01277889>
  • Jean-Louis Clerc, Ralf Beckmann. Singular invariant trilinear forms and covariant (bi-)differential operators under the conformal group. Journal of Functional Analysis, Elsevier, 2012, 262 (10), pp.4341-4376. <hal-01318660>
  • Jean-Louis Clerc, Bent Orsted. Conformally invariant trilinear forms on the sphere. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2011, 61 (5), pp.1807-1838. <10.5802/aif.2659>. <hal-00447443>
  • Jean-Louis Clerc, Toshiyuki Kobayashi, Bent Ørsted, Michael Pevzner. Generalized Bernstein-Reznikov integrals. Mathematische Annalen, Springer Verlag, 2011, 349 (2), pp.395-431. <10.1007/s00208-010-0516-4>. <hal-00400082>
  • Jean-Louis Clerc. Geometry of the Shilov Boundary of a Bounded Symmetric Domain. journal of geometry and symmetry in physics, 2009, Vol. 13, pp. 25-74. <hal-00381665>
  • Jean-Louis Clerc. An invariant for triples in the Shilov boudary of a bounded symmetric domain. Communications in Analysis and Geometry, 2007, 15, pp.147-174. <hal-00095857>
  • Jean-Louis Clerc, Khalid Koufany. Primitive du cocycle de Maslov généralisé. Mathematische Annalen, Springer Verlag, 2007, 337, pp.91-138. <hal-00091301>
  • Jean-Louis Clerc, Karl-Hermann Neeb. Orbits of triples in the Shilov boundary of a bounded symmetric domain. Transformation Groups, Springer Verlag, 2006, 11, pp.387--426. <10.1007/s00031-005-1117-2>. <hal-00095890>
  • Jean-Louis Clerc. The Maslov triple index on the Shilov boundary of a classical domain. Journal of Geometry and Physics, Elsevier, 2004, 49 (1), pp.21-51. <10.1016/S0393-0440(03)00059-7>. <hal-00141871>
  • Jean-Louis Clerc. L'indice de Maslov généralisé. Journal de Mathématiques Pures et Appliquées, Elsevier, 2004, 83 (1), pp.99-114. <hal-00141875>
  • Jean-Louis Clerc, Bent Orsted. Corrigendum to "The Gromov norm of the Kaehler class and the Maslov index". Asian Journal of Mathematics, International Press, 2004, 8, pp.391-394. <hal-00141877>

Communication dans un congrès1 document

  • Raphael Clerc, B Bouthinon, A Mohankumar, Patrice Rannou, J Vaillant, et al.. Current status and challenges of the modeling of organic photodiodes and solar cells. International Electron Device Meeting 2016, Dec 2016, San Francisco, United States. 2016 IEEE International Electron Devices Meeting (IEDM), 2016, <http://ieee-iedm.org/>. <hal-01385518>

Pré-publication, Document de travail3 documents

  • Jean-Louis Clerc. Covariant bi-differential operators on matrix space. 2016. <hal-01277941>
  • Jean-Louis Clerc. Singular conformally invariant trilinear forms, II The higher multiplicity cases. 2015. <hal-01277898>
  • Jean-Louis Clerc. Singular conformally invariant trilinear forms and covariant differential operators on the sphere. Prépublication 2010/33. Submitted. 2010. <hal-00567639>